Friday, July 13, 2012
Thursday, July 12, 2012
Wednesday, July 11, 2012
If you have been prescribed a statin like Lipitor, Crestor or Vytorin you should listen up and pay attention. Statin drugs induce an indirect vitamin D depletion. How may you ask is this possible?
Statin induced vitamin D depletion occurs them most when statins do their job properly. That’s right! The reduction of cholesterol induces a vitamin D depletion. Statins lower your cholesterol. A lot of your cholesterol can be found under the surface of your skin.
We produce vitamin D when the suns UVB rays react with the cholesterol in our skin. This chemical reaction produces Vitamin D. Actually, if you think about it, it makes perfect sense. Vitamin D is an anti-inflammatory agent. When you get a sunburn our body releases this natural anti-inflammatory agent to reduce the damage to our body.
So when you take a statin, the amount of cholesterol in our skin drops and you get depleted of vitamin D. Big deal you say. It is a very big deal. According to a study conducted by the American Heart Association people who were low in vitamin D experienced a sixty two percent (62%) increase in heart attacks and strokes.
You do not want to have a low vitamin D level. It is recommended to supplement your diet with 2000IU’s of vitamin D daily. That’s why we have 2000IU’s of vitamin D in each serving of Statinzyme. Statinzyme is an all-in-one supplement for everyone who is taking statins. It has the 9 ingredients you need if your on a statin period. It was designed by me for you. And you save 60$ by buying it. It’s pretty awesome. Check out our website at www.statinzyme.com.
I wish you all good health and a good night!
Dr. Paul Faerstein